# SDR ALG2006F00028

- Difficulty date: March 13, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Dirty
- Location: Transmission
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF TO HOVER, XMSN CHIP LIGHT ILLUMINATED UPON TAKEOFF TO HOVER.  PILOT LANDED AC.  MAINTENANCE FOUND LIGHT FUZZ ON LOWER XMSN CHIP PLUG.  CLEANED CHIP PLUG, C/W 30 MIN GROUND RUN.  NO FURTHER DEFECTS NOTED.  (K)
